Աստղաֆիզիկա =Астрофизика =Astrophysics

The morphologies of dwarf Markarian galaxies

Petrosian, A. R. and Mackenty, J. W. and McLean, B. J. (2001) The morphologies of dwarf Markarian galaxies. Աստղաֆիզիկա, 44 (2). pp. 175-192. ISSN 0571-1712

[img]
Preview
PDF
Download (3155Kb) | Preview
    Item Type: Article
    Additional Information: Морфология карликовых галактик Маркаряна.
    Uncontrolled Keywords: Петросян А. Р., Маккенти Дж., Мклин Б.
    Subjects: Q Science > QB Astrophysics > Galaxy
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 25 Jun 2013 11:22
    Last Modified: 25 Jun 2013 11:22
    URI: http://astro.asj-oa.am/id/eprint/822

    Actions (login required)

    View Item